# SDR CA100115006

- Difficulty date: January 14, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH, GEAR DOWN WAS SELECTED.  GEAR DOWN NOTIFICATION WAS POSITIVE BUT THE LANDING GEAR HYD MOTOR CONTINUED TO RUN VERY LOUD FOR MORE THAN 30 SECONDS.  OVERSHOOT WAS INITIATED AND GEAR WAS CYCLED WITH THE SAME RESULTS, THE CREW ELECTED TO RETURN TO DEPARTURE.  ON APPROACH GEAR DOWN WAS SELECTED 3SM FINAL. HYD MOTOR CONTINUED TO RUN FOR 10 SECONDS VERY LOUDLY AND THEN STOPPED. ALL INDICATIONS OF SAFE GEAR SITUATION WERE ILLUMINATED.
